# SDR AALA20150605015

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 111,317 hours, 18,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 3149683
- Condition: Damaged
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLIDE, FWD ILLUMINATION LIGHT FIXTURE AFT OF WING IS DAMAGED.  R & R HOLDER IAW AMM 33-51-06.  SYS CHECKED NORMAL.
